# SDR FDEA201309092169

- Difficulty date: September 9, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 56,918 hours, 19,763 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51301
- Condition: Chafed
- Location: Bs 1320-1350
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1320 -1350 LBL 24.75, SEAT TRACK FOUND CHAFED AT THE CROWN AND BOTTOM OF TRACK.   REPAIRED IAW SRM 53-00-52 REPAIR 1 FIG. 201 REV. 109.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
